# SDR SIMA201812052002

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 30,844 hours, 27,906 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: A21359
- Condition: Shorted
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOISE IN FRONT OF NOSE WHEEL COMPARTMENT DUE TO SUSPECTED LACK OF DOOR CLOSURE-C/A-UNABLE FAULT DUE TO INTERNALLY SHORTED NLG DOOR PROX SWITCH. REMOVED AND REPLACED NLG DOOR PROX SWITCH IAW AMM CH32-63-03.
